MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER
Catalog Number 1601-48
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received for investigation.However, the provided photo confirmed the report.It shows the lower ligature detached and slipped toward the distal end which cause the balloon to move past the skive holes while still inflated and prevented the balloon from deflating.The ligature likely failed due to the pull force on the catheter during the procedure.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any similar complaints related to this lot number.
 
Event or Problem Description
It was reported that the balloon did not deflate.It was not determined if the device was checked prior to use.No injury was reported to the patient.

Brand Name
TUFTEX EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key18677135
Report Number1220948-2024-00028
Device Sequence Number17681098
Product Code DXE
UDI-Device Identifier00840663100491
UDI-Public(01)00840663100491
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1601-48
Device Lot NumberXSL1381
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown